MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Check the brakes to see whether the bed moves when the brake pedals are pressed and repair as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the brake casters to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that careassist bed brake casters were not holding.The bed was located at the account and occurred during baxter servicing/testing.There was no patient involvement.No additional information is available.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25563966
Report Number3006697241-2026-00225
Device Sequence Number18721726
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1170A
Device Catalogue NumberP1170A0000003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown